# SDR SIMA20251025003

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N200NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000456
- Aircraft time: 28,167 hours, 18,521 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE SMELL IN PAX AND COCKPIT CABINS. PERFORMED INSPECTION OF ALL AREAS OF THE AIRCRAFT AND MULTIPLE OPC IAW:FIM TASK 21-20-00-810-801-A OPC GOOD AND NO DEFECTS NOTED
